# SDR 2002FA0000956

- Difficulty date: June 27, 2002
- Submitted: August 12, 2002
- Operation: General aviation
- Aircraft: N6701R
- Make and model: Beech 76
- Aircraft serial: ME281
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Contaminated
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER ANNUAL INSPECTION DURING BATTERY OPS CHECK, NO READING.  FURTHER INSPECTION OF BATTERY PACK REVEALED WATER INSIDE BATTERY AND ELT COMPARTMENTS.  THERE WAS NO EVIDENCE OF WATER IN ELT ATTACHING TRAY.
